# SDR AALA20040055

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- Engine: Rroyce RB211*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: UL11207
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD T2095/11  CARGO REPORTED EVIDENCE OF FLUID LEAK FROM THE RIGHT HAND ENGINE UPON ARRIVAL AT GATE.  INVESTIGATION REVEALED LP FUEL PUMP LINE HAD CHAFED AGAINST THE HYDRAULIC LINE CAUSING A HOLE IN THE FUEL PUMP LINE.  REPLACED FUEL LINE ON NR 2 ENGINE.  LEAK CHECK GOOD ON ENGINE RUN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
